# SDR N6WA2013011503

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 21,448 hours, 15,090 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING EXIT IS NOISEY IN FLIGHT.  REMOVED RT AND LT OVERWING EMERGENCY EXIT DOORS IAW AMM 52-21-00, INSPECTED, NO DEFECTS NOTED.  INSTALLED DOORS, OPS CHECKED,  PRESSURIZED ACFT IAW AMM21-31-00, NO NOISES NOTED AT THIS TIME.  ACFT IS OK FOR CONTINUED SERVICE AT THIS TIME.
